# SDR GLBA20091030G

- Difficulty date: October 29, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 25,911 hours, 37,042 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED MAINTENANCE A FUSELAGE FRAME WAS FOUND BENT AT FS 198.25 ON THE LEFT HAND SIDE OF THE FUSELAGE AT STRINGER 6L. MAINTENANCE REPAIRED THE FRAME AND PERFORMED THE REQUIRED RII INSPECTIONS AT FS 198.25 AT STRINGER 6L IAW EO 09-1900-53-025 REV.1. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
